MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-HEART CABG PK

Medline Industries, LP MEDLINE; DBD-HEART CABG PK
Catalog Number DYNJ64040D
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that in the last two weeks the clamp has slipped off of the aorta 3 times for 2 different surgeons in the middle of the procedure.
 
Additional Manufacturer Narrative
The account reported that the clamp slipped off of the aorta 3 times for 2 different surgeons in the middle of the procedure.No sample or photo was received for the investigation; finished good production records were reviewed, finished good pack build was reviewed, and trending was reviewed with 0 additional reported complaint(s) for this issue for the account and component in the past 24 months.The defect could not be confirmed as there were no samples or detailed pictures received, and the cause was documented as sample required to determine cause.This complaint has been provided to the vendor for further evaluation, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-HEART CABG PK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sangameswaran saravanakumar
three lakes drive
northfield, IL 60093--275
MDR Report Key50885418
Report Number1417592-2026-50188
Device Sequence Number21521196
Product Code OEZ
UDI-Device Identifier10195327391867
UDI-Public10195327391867
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ64040D
Device Lot Number24HMF875
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown